# SDR SWAA2020020641095

- Difficulty date: January 22, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 33,738 hours, 20,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT HATCH ESCAPE STRAP HOOK HAD LIGHT SURFACE CORROSION. / R&R HOOK PER AMM.
